# SDR CA980916052

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 11967614
- Condition: Failed
- Location: Propeller
- Part time: 703 hours
- Component: Woodward, 8210403A
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) ON TAKEOFF ROLL, PROP RPM DROPPED FROM GOVERNING SPEED OF 1700 RPM TO 1500 RPM.  UPON ROTATION ,THE PROP RPM GRADUALLY RETURNED AND STABILIZED AT 1700 RPM ONCE AIRBORNE AT 20 FEET.  MAINTENANCE REPLACED THE PROP GOVERNOR WITH A NEW STYLE GOVERNOR P/N 8210-410 AS PER PRATT & WHITNEY S/B 14260R1.  THE NEW STYLE PROP GOVERNOR HAS A RE-DESIGNED OIL PUMP TO INCREASE DURABILITY.  PART TC:  1,445.
